Avtomatika i Telemekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1981, Issue 4, Pages 47–56 (Mi at5759)  

Stochastic Systems

On consistency of ‚ aye si an parameter estimates in a circuit for adaptive kalman filtering

N. A. Kuznetsov, A. V. Lubkov, A. I. Yashin

Moscow

Abstract: The paper is concerned with studies of the properties of Bayesian parameter esti≠ mates for linear systems whose characteristics are observed against the background of random noise. With certain values of the parameters unobservable coordinates are be≠ lieved to be estimatable with the use of a Kalman filter. In the case of an unknown parameter which takes on a numerical set of values an adaptive filter of system parameters and coordinates can be used. The necessary and sufficient conditions are formulated for consistency of parameter estimates in terms of coefficients of the ini≠ tial system and characteristics of the approapriate Kalman filters. An example is given.

Full text: PDF file (1631 kB)

English version:
Automation and Remote Control, 1981, 42:4, 446–454

Bibliographic databases:
UDC: 621.391.172

Received: 09.04.1980

Citation: N. A. Kuznetsov, A. V. Lubkov, A. I. Yashin, “On consistency of ‚ aye si an parameter estimates in a circuit for adaptive kalman filtering”, Avtomat. i Telemekh., 1981, no. 4, 47–56; Autom. Remote Control, 42:4 (1981), 446–454

Citation in format AMSBIB
\Bibitem{KuzLubYas81}
\by N.~A.~Kuznetsov, A.~V.~Lubkov, A.~I.~Yashin
\paper On consistency of ‚ aye si an parameter estimates in a circuit for adaptive kalman filtering
\jour Avtomat. i Telemekh.
\yr 1981
\issue 4
\pages 47--56
\mathnet{http://mi.mathnet.ru/at5759}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=653880}
\zmath{https://zbmath.org/?q=an:0466.93064}
\transl
\jour Autom. Remote Control
\yr 1981
\vol 42
\issue 4
\pages 446--454


Linking options:
  • http://mi.mathnet.ru/eng/at5759
  • http://mi.mathnet.ru/eng/at/y1981/i4/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:122
    Full text:48
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022